# SDR R61A201602080123

- Difficulty date: February 8, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L1 DOOR SEAL PLATE BY FWD AND AFT GIRT BAR FLOOR LOCKS AND IN MIDDLE OF PLATE IS CORRODED.  MX R & R L1 LOWER BEAM IAW SRM 51-43-02, 51-43-03. PN 170-03719-005, LOWER BEAM.
